Alert archive / New Mexico / Special Weather Statements in 2015
Special Weather Statement, NWS Albuquerque, NM
NWS Albuquerque, NM issued this special weather statement at Jun 14, 2015, 2:21 PM MDT for Chaves County, New Mexico. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2015, 2:21 PM MDT (20:21 UTC)
- Expired
- Jun 14, 2015, 3:00 PM MDT
- In force
- 39 min
- Issued by
- NWS Albuquerque, NM
County Chaves County, NM
The radar
The Holloman AFB radar (KHDX), 138 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 2:40 PM MDT | TSTM WND GST 58 | 4 Sse Roswell, NM | KROW ASOS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 8.4 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 253 J/kg
- Mixed-layer CIN
- -293 J/kg
- Mixed-layer LCL
- 2026 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- -12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
949 WWUS85 KABQ 142021 SPSABQ SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 221 PM MDT SUN JUN 14 2015 NMZ538-142100- CHAVES COUNTY PLAINS- 221 PM MDT SUN JUN 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHAVES COUNTY UNTIL 300 PM MDT... AT 219 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12 MILES SOUTHWEST OF ROSWELL...MOVING EAST AT 10 MPH. PENNY SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ROSWELL AND MIDWAY. THIS INCLUDES HIGHWAY 285 BETWEEN MILE MARKERS 92 AND 104. OTHER LOCATIONS AFFECTED INCLUDE TWO RIVERS DAM. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED MEDIA OUTLETS AND NOAA WEATHER RADIO...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3314 10477 3335 10483 3348 10449 3316 10440 TIME...MOT...LOC 2019Z 255DEG 9KT 3329 10472 $$ 43
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this special weather statement went out at Jun 14, 12:14 PM MDT, 2 hours 7 minutes earlier.
Area forecast discussion, Jun 14, 12:14 PM MDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1214 PM MDT SUN JUN 14 2015 .AVIATION... 18Z TAF CYCLE SHRA AND TSRA DEVELOPING AS OF THIS PRODUCT ISSUANCE FROM SANGRE DE CRISTOS ON EAST AS WELL AS IN SOUTHERN LINCOLN COUNTY. ADDITIONAL DEVELOPMENT LIKELY ACROSS REST OF NORTHERN MTS AS WELL AS THE REST OF THE CENTRAL MT CHAIN ON EAST. STRONG TO SEVERE TSRA FAIRLY LIKELY ACROSS MOST OF THIS AREA...MAINLY BETWEEN 1930Z AND 03Z...WITH HAIL...GUSTS BETWEEN 35 AND 55 KTS...FREQUENT LIGHTNING AND TORRENTIAL RAIN. TCC AND LVS LIKELY TO BE IMPACTED THE EARLIEST...SAF A BIT LATER. ABQ AND AEG LESS LIKELY TO BE IMPACTED...BUT STILL POSSIBLE...MAINLY AFTER 21Z. VSBY AND CIGS WILL BE BRIEFLY LOWERED IN THE STRONGEST STORMS. GUP AND FMN HAVE JUST SLIGHT CHANCES OF BEING IMPACTED AS DRIER AIR EASING IN THERE. THE BULK OF STORM ACTIVITY SHOULD DISSIPATE PRIOR TO MIDNIGHT TONIGHT. BETWEEN 09Z AND 16Z MON THERE IS SOME POTENTIAL FOR EITHER PATCHY MVFR TO IFR CIGS OR VSBY EAST OF A LINE FROM ROUGHLY RTN TO ROW. 43 && .PREV DISCUSSION...258 AM MDT SUN JUN 14 2015... .SYNOPSIS... ANOTHER ACTIVE THUNDERSTORM DAY IS FORECAST...FAVORING THE MOUNTAINS AND THE EAST CENTRAL AND SOUTHEAST PLAINS. THE EASTERN PLAINS WILL LIKELY NOT SEE SEVERE THUNDERSTORMS LIKE YESTERDAY... BUT A FEW STRONG STORMS ARE POSSIBLE. A BACKDOOR FRONT WILL BRING MOISTURE WEST INTO CENTRAL AND WESTERN PORTIONS OF THE STATE MONDAY...WITH AN UPTICK IN THUNDERSTORM ACTIVITY EXPECTED. MORE DAYTIME THUNDERSTORMS FORECAST TUESDAY...BUT WILL BEGIN A DOWNTREND THEREAFTER AS A RIDGE OF HIGH PRESSURE STRENGTHENS OVER THE REGION. HIGH TEMPERATURES WILL TREND UP DURING THIS PERIOD...TO ABOVE NORMAL MOST AREAS BY WEDNESDAY THEN CONTINUE ABOVE NORMAL INTO THE FOLLOWING WEEKEND. && .DISCUSSION... THE LATEST WATER VAPOR SATELLITE IMAGERY SHOWS A DISORGANIZED UPPER LEVEL TROUGH MOVING SLOWLY EASTWARD OVER NEW MEXICO AND NORTHERN MEXICO. TODAY LOOKS TO BE ANOTHER ACTIVE THUNDERSTORM DAY WITH ABOVE NORMAL PWATS REMAINING OVER MUCH OF THE AREA. BEST CHANCES WILL BE OVER THE NORTHERN MOUNTAINS AND EASTERN PLAINS. SEVERE THUNDERSTORMS ARE NOT EXPECTED TODAY FOR THE NORTHERN TWO- THIRDS OF NEW MEXICO...BUT A FEW STRONG STORMS ARE LIKELY... GENERALLY ALONG AND EAST OF A ROSWELL TO TUCUMCARI LINE. PRESSURE HEIGHTS WILL INCREASE ON MONDAY AS THE UPPER LEVEL TROUGH PULLS EAST AND AN UPPER LEVEL RIDGE OF HIGH PRESSURE STRENGTHENS TO THE WEST. UPSLOPE FLOW WILL DEVELOP ACROSS THE EASTERN PLAINS MONDAY...MERGING WITH A WEAK BACKDOOR FRONT AND ALLOWING LOW LAYER MOISTURE TO SURGE WEST. THIS MOISTURE SURGE WILL KEEP THUNDERSTORMS GOING INTO TUESDAY DESPITE INCREASING PRESSURE HEIGHTS. HIGH TEMPERATURES WILL GENERALLY TREND UP EARLY WEEK..BUT WILL GO ABOVE NORMAL MOST AREAS BY WEDNESDAY AND STAY THERE INTO THE FOLLOWING WEEKEND AS THE EASTERN PACIFIC SUBTROPICAL HIGH EXTENDS A RIDGE AXIS OVER THE REGION. KABQ IS FORECAST TO EXCEED 90 DEGREES BY WEDNESDAY AND STAY THERE THROUGH THE WEEKEND. 11 && .FIRE WEATHER... NO FIRE WEATHER CONCERNS ARE FORESEEN THROUGH THE FORECAST PERIOD. THE AIRMASS OVER NM REMAINS VERY MOIST...ESPECIALLY OVER THE EASTERN TIER OF THE STATE. SOME DRYING IS DEPICTED BY MODELS LATE THIS AFTERNOON IN THE WESTERN TIER OF THE STATE...BUT THIS IS A BIT HARD TO FULLY BUY INTO. THUS...ISOLATED TO SCATTERED STORMS HAVE BEEN LEFT IN THE FORECAST FOR THE WESTERN HIGH TERRAIN THIS AFTERNOON WITH SCATTERED TO NUMEROUS STORMS EXPECTED TO REDEVELOP OVER THE NORTHERN MOUNTAINS AND INTO THE EASTERN PLAINS OF NM. SHOULD DEWPOINTS DROP A FEW DEGREES SUCH AS FORECAST MODELS INDICATE FOR THE WESTERN ZONES...SOME MINIMUM RH VALUES MAY APPROACH 20 PERCENT...BUT THESE WILL BE THE LOWEST IN THE THE FORECAST AREA. OTHERWISE PREVAILING SURFACE/20FT WINDS WILL REMAIN LIGHT WITH A LIGHT WIND REGIME ALSO PERSISTING ALOFT. EXPECT GOOD TO EXCELLENT RH RECOVERY TONIGHT INTO MONDAY MORNING FOR ALL OF THE FORECAST AREA. INTO MONDAY A SURFACE FRONT WILL BACK INTO THE NORTHEASTERN CORNER OF THE STATE...ADVANCING SOUTHWESTWARD THROUGH THE DAYTIME. THE FRONT SHOULD SPILL INTO THE RIO GRANDE VALLEY BY LATE MONDAY AFTERNOON BEFORE ADVANCING TOWARD THE AZ/NM BORDER MONDAY NIGHT. THIS WILL SPREAD HEALTHIER DEWPOINTS INTO NM...ULTIMATELY RECHARGING SHOWER AND THUNDERSTORM POTENTIAL BOTH MONDAY AND TUESDAY. FOR MONDAY STORMS WILL FOCUS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN IN AN UNSTABLE UPSLOPE FLOW...AND BY TUESDAY THE CONCENTRATION OF STORMS WILL FAVOR AREAS BETWEEN THE CONTINENTAL DIVIDE TO THE CENTRAL MOUNTAIN CHAIN. SOME ENHANCED WIND GUSTS WILL BE FOUND DOWNWIND OF GAPS/CANYONS WITHIN THE CENTRAL MOUNTAIN CHAIN MONDAY EVENING AND OVERNIGHT. OTHERWISE ANY WIND CONCERNS WILL BE LIMITED TO LOCALIZED THUNDERSTORM OUTFLOWS. FORECAST MODELS THEN SHOW A DRYING TREND THAT SLOWLY TRANSPIRES THROUGH THE WEDNESDAY TO SATURDAY TIME FRAME AS AN EXTENSION OF THE EASTERN PACIFIC HIGH BUILDS TOWARD NM. THIS WOULD LEAD TO LESS COVERAGE OF STORMS AND AN UPWARD TREND IN TEMPERATURES. ANOTHER BACK DOOR FRONT COULD THEN ARRIVE BY NEXT SUNDAY...DRAWING IN MOISTURE FOR ADDITIONAL STORMS THAT WOULD LIKELY FAVOR THE EASTERN ZONES...PARTICULARLY THE NORTHEASTERN ONES. 52 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 14, 5:00 AM MDT, 9 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 500 AM MDT SUN JUN 14 2015 NMZ501>540-151200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 500 AM MDT SUN JUN 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A FEW STORMS MAY BECOME STRONG ACROSS THE EAST CENTRAL AND SOUTHEAST PLAINS THIS AFTERNOON AND EVENING...PRODUCING LOCALLY HEAVY DOWNPOURS...FREQUENT LIGHTNING AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HAZARDOUS WEATHER IS NOT EXPECTED...BUT A FEW STRONG THUNDERSTORMS ARE POSSIBLE DURING THE AFTERNOON AND EVENING HOURS OF MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 11
In the hours before
Special weather statement, Jun 14, 1:25 PM MDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 125 PM MDT SUN JUN 14 2015 NMZ530-142000- UNION COUNTY- 125 PM MDT SUN JUN 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL UNION COUNTY UNTIL 200 PM MDT... AT 125 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES NORTHEAST OF GRENVILLE...OR 19 MILES EAST OF DES MOINES...MOVING SOUTH AT 10 MPH. PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GRENVILLE AND MOUNT DORA. && LAT...LON 3670 10359 3672 10341 3652 10330 3648 10363 TIME...MOT...LOC 1925Z 351DEG 7KT 3666 10350 44
Special weather statement, Jun 14, 1:29 PM MDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
129 PM MDT SUN JUN 14 2015
NMZ539-540-142000-
SOUTHWEST CHAVES COUNTY-EASTERN LINCOLN COUNTY-
129 PM MDT SUN JUN 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN COUNTY UNTIL
200 PM MDT...
AT 129 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES SOUTH OF PICACHO...OR 33 MILES EAST OF
RUIDOSO...MOVING EAST AT 10 MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN
LINCOLN COUNTY.
&&
LAT...LON 3312 10522 3327 10518 3328 10490 3314 10490
3313 10491 3309 10489 3302 10498
TIME...MOT...LOC 1929Z 284DEG 7KT 3320 10512
44Special weather statement, Jun 14, 1:50 PM MDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 150 PM MDT SUN JUN 14 2015 NMZ530-531-142030- UNION COUNTY-HARDING COUNTY- 150 PM MDT SUN JUN 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL UNION AND NORTHEASTERN HARDING COUNTIES UNTIL 230 PM MDT... AT 150 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 13 MILES SOUTHWEST OF MOUNT DORA...OR 24 MILES WEST OF CLAYTON...MOVING SOUTH SOUTHWEST AT 15 MPH. PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BUEYEROS AND YATES. && LAT...LON 3647 10383 3651 10336 3597 10340 3598 10412 TIME...MOT...LOC 1950Z 023DEG 14KT 3634 10358 KJ
Special weather statement, Jun 14, 1:55 PM MDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 155 PM MDT SUN JUN 14 2015 NMZ530-142030- UNION COUNTY- 155 PM MDT SUN JUN 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL UNION COUNTY UNTIL 230 PM MDT... AT 151 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 20 MILES SOUTH OF KIM...OR 24 MILES NORTHEAST OF DES MOINES...MOVING SOUTHEAST AT 10 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL UNION COUNTY. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND HAZARDOUS DRIVING CONDITIONS. && LAT...LON 3679 10318 3670 10363 3700 10362 3700 10335 TIME...MOT...LOC 1951Z 330DEG 10KT 3696 10347 43
Special weather statement, Jun 14, 2:12 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 212 PM MDT SUN JUN 14 2015 NMZ529-532-533-142100- NORTHEAST HIGHLANDS-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- 212 PM MDT SUN JUN 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GUADALUPE AND SOUTH CENTRAL SAN MIGUEL COUNTIES UNTIL 300 PM MDT... AT 211 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 13 MILES EAST OF TECOLOTE...OR 16 MILES SOUTHEAST OF LAS VEGAS...MOVING SOUTH AT 30 MPH. PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ANTON CHICO...COLONIAS...DILIA...TECOLOTITO AND SAN AGUSTIN. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED MEDIA OUTLETS AND NOAA WEATHER RADIO...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3547 10516 3549 10495 3510 10479 3509 10519 TIME...MOT...LOC 2011Z 350DEG 27KT 3540 10505 KJ
Special weather statement, Jun 14, 2:21 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 221 PM MDT SUN JUN 14 2015 NMZ538-142100- CHAVES COUNTY PLAINS- 221 PM MDT SUN JUN 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHAVES COUNTY UNTIL 300 PM MDT... AT 219 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12 MILES SOUTHWEST OF ROSWELL...MOVING EAST AT 10 MPH. PENNY SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ROSWELL AND MIDWAY. THIS INCLUDES HIGHWAY 285 BETWEEN MILE MARKERS 92 AND 104. OTHER LOCATIONS AFFECTED INCLUDE TWO RIVERS DAM. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED MEDIA OUTLETS AND NOAA WEATHER RADIO...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3314 10477 3335 10483 3348 10449 3316 10440 TIME...MOT...LOC 2019Z 255DEG 9KT 3329 10472 43
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 6:36 PM MDT | Areal Flood Advisory | ABQ | Chaves, Curry, Roosevelt | 114 min |
| Jun 13, 10:15 PM MDT | Areal Flood Advisory | ABQ | San Juan | 12 hr |
| Jun 14, 12:58 PM MDT | Special Weather Statement | ABQ | 32 min | |
| Jun 14, 1:25 PM MDT | Special Weather Statement | ABQ | Union | 35 min |
| Jun 14, 1:29 PM MDT | Special Weather Statement | ABQ | 31 min | |
| Jun 14, 1:50 PM MDT | Special Weather Statement | ABQ | Union | 40 min |
| Jun 14, 1:55 PM MDT | Special Weather Statement | ABQ | Union | 35 min |
| Jun 14, 2:06 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 54 min |
| Jun 14, 2:12 PM MDT | Special Weather Statement | ABQ | San Miguel | 48 min |
| Jun 14, 2:30 PM MDT | Areal Flood Advisory | ABQ | Union | 2 hr |
| Jun 14, 2:56 PM MDT | Special Weather Statement | ABQ | San Miguel | 49 min |
| Jun 14, 2:58 PM MDT | Special Weather Statement | ABQ | Harding | 62 min |
| Jun 14, 3:30 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 45 min |
| Jun 14, 3:46 PM MDT | Areal Flood Advisory | ABQ | Roosevelt | 119 min |
| Jun 14, 4:01 PM MDT | Flash Flood Warning | ABQ | Roosevelt | 119 min |
| Jun 14, 4:20 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 40 min |
| Jun 14, 4:54 PM MDT | Special Weather Statement | ABQ | De Baca | 21 min |
| Jun 14, 4:57 PM MDT | Special Weather Statement | ABQ | San Juan | 18 min |
| Jun 14, 5:00 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 45 min |
| Jun 14, 5:07 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe | 38 min |
| Jun 14, 5:17 PM MDT | Special Weather Statement | ABQ | San Juan | 43 min |
| Jun 14, 5:23 PM MDT | Flash Flood Warning | ABQ | De Baca, Guadalupe | 112 min |
| Jun 14, 5:59 PM MDT | Flash Flood Warning | ABQ | Roosevelt | 2 hr |
Nearby
Special Weather Statements in New Mexico, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.